Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. Châtelet
Title: Leçons sur la Théorie des Nombres
Additional book information: Paris, Gauthier-Villars, 1913. x+156 pp.

Review Information:

Reviewer: E. B. Skinner
Journal: Bull. Amer. Math. Soc. 22 (1915), 144-147
DOI: https://doi.org/10.1090/S0002-9904-1915-02743-6